Customer reviews for Member's Mark Allergy Relief Fexofenadine HCl Tablets USP, 180 mg, 150 ct. forMember's Mark Allergy Relief Fexofenadine HCl Tablets USP, 180 mg, 150 ct.
4.8 out of 5 stars
stars2,093 ratings426 reviews
Member photos
Sort by |
Showing 81-90 of 426 reviews
Jun 13, 2025
mj
5 out of 5 stars review
Verified Purchase
good value
Helpful?
Aug 27, 2025
Al
5 out of 5 stars review
Verified Purchase
Stomach
Helpful?
Jun 29, 2025
Betty C
5 out of 5 stars review
Verified Purchase
Allergies
Helpful?
Aug 19, 2025
The release for fast reli
5 out of 5 stars review
Verified Purchase
Great relief
Helpful?
Jul 22, 2025
Linda
5 out of 5 stars review
Verified Purchase
Cheaper than allegra, same ingredients
Helpful?
Aug 27, 2025
Judy R
5 out of 5 stars review
Verified Purchase
Outstanding product
Helpful?
Jul 8, 2025
Harry
5 out of 5 stars review
Verified Purchase
Great value
Helpful?
Jun 23, 2025
Janet Leffler
5 out of 5 stars review
Verified Purchase
Great on sinuses
Helpful?
Jul 1, 2024
David
1 out of 5 stars review
Verified Purchase
Allergy Relief
Helpful?
Feb 5, 2024
SHARSON
5 out of 5 stars review
Verified Purchase
OUR FAMILY HAS DEPENDED ON THIS PRODUCT FOR YRS !
Helpful?
